Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On amitritiline and libriun for FBD, addicted to them. Unable to sleep, bloated stomach, high anxiety. How to control ?

I was on amitritiline 10 mg and libriun 10 mg for almost 08 yrs for my FBD ( IBS ). I got relief but became dependant on these medicine. Anyhow i have opted out for homeo med thru Dr Batras and not taking these medinices now a days. my condition has worsened as I am not getting sleep, stomach is bloated and anxiety level is too high. last few months I have been struggling. Pse suggest simple medicines to control my FBD.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Take tablet mebevarine instead of librium, I found it very effective in my patients of FBD. And instead of amitryptiline for sleep take tablet zolpidem which is not habit forming. And for anxiety take tablet propranolol

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor